MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Model Number 50-9000C
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: (b)(4) patient problem code: (b)(6).No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported by the customer they have product with one material number but when scanned it shows as a different material than label.Verbatim: complaint receive via phone call, sample: 16 boxes, complaint: the package itself stated the ref # (b)(4), however, when the barcode is scanned, it is showing ref # (b)(4).

Brand Name
PERITX PERITONEAL CATHETER KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16324314
Report Number1625685-2023-00018
Device Sequence Number15414940
Product Code PNG
UDI-Device Identifier10885403502040
UDI-Public(01)10885403502040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-9000C
Device Catalogue Number50-9000C
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown